# SDR DALA2016122110075

- Difficulty date: December 20, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 64,448 hours, 13,353 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Condition: Migrated
- Location: Nr 10 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 SPOILER LOWER ATTACH POINT BUSHING HAS MIGRATED. REMOVED SPOILER ACTUATOR FWD BOLT IAW AMM 27-61-02, INSPECT BUSHINGS IAW DWG 113T1420, OUT OF LIMITS IAW SPM 20-10-06.  INSTALLED A NEW BUSHING IAW SPM 20-10-06 AND INSTALLED THE SPOILER ACTUATOR FWD BOLT IAW AMM 27-61-02.
